# SDR DALA1139719861

- Difficulty date: May 21, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB DOUBLER O/B SIDE OF AFT DOUBLER IS CRACKED, REF: EM 5710-00028, SECTION 03 UPON FURTHER INVESTIGATION, ALL WORK TO BE COMPLIED WITH ON WORK CARD 5710-00028-08A (LEFT WING SPAR AND/OR DOUBLER TRIM REPAIR) JOB 000-0009, WO 87938350001.
